# SDR ASAA2020122033722

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 24,350 hours, 7,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233001 EMERGENCY LIGHT TEST, FOUND BATTERY M1673 FAILED.  GROUNDED-YES.  REMOVED & REPLACED M1673 BATTERY.  OPERATIONS CHECK GOOD, REF B737-900 AMM 35-51-06.
